RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1985, Issue 22, Pages 6–15 (Mi kukz106)  

This article is cited in 1 scientific paper (total in 1 paper)

Necessary conditions for the existence of a Riemann surface with a given boundary

F. G. Avkhadiev, S. R. Nasyrov


Full text: PDF file (1040 kB)

Bibliographic databases:
UDC: 517.54

Citation: F. G. Avkhadiev, S. R. Nasyrov, “Necessary conditions for the existence of a Riemann surface with a given boundary”, Trudy Sem. Kraev. Zadacham, 22, Kazan University, Kazan, 1985, 6–15

Citation in format AMSBIB
\Bibitem{AvkNas85}
\by F.~G.~Avkhadiev, S.~R.~Nasyrov
\paper Necessary conditions for the existence of a Riemann surface with a given boundary
\serial Trudy Sem. Kraev. Zadacham
\yr 1985
\vol 22
\pages 6--15
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835670}
\zmath{https://zbmath.org/?q=an:0622.30047}


Linking options:
  • http://mi.mathnet.ru/eng/kukz106
  • http://mi.mathnet.ru/eng/kukz/v22/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:163
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020